# SDR 05FDEA02117

- Difficulty date: July 27, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 43,664 hours, 8,104 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Clamp
- Condition: Broken
- Location: Heat Exchanger
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROX 10 MINUTES AFTER T/O, EXPERIENCED MANIF FAIL LIGHT NR 2 ON AIR PNEU WITH ASSOCIATED AUTOMATIC SHUTDOWN OF PACK 2 AND ISOLATION OF MANIFOLD.  NEVER GOT ANY LEVEL 1 OR 2 ALERT OR WARNING.  RETURNED TO KIX.  INSPECTED PACK, COMPARTMENT AREA AND FOUND ONE HOSE FOR HEAT EXCHANGER BROKEN.  ALSO, CLAMP BROKEN.  REPLACED HOSE AND CLAMP PER SMP.  RAN PACK,  ABOUT ONE HOUR, FOUND NORMAL AND DECAY CHECKED WITH APU AIR GOOD.  RETURNED TO SERVICE.
